# SDR FDEA201611154022

- Difficulty date: November 15, 2016
- Submitted: November 29, 2016
- Operation: Air carrier
- Aircraft: N994FD
- Make and model: Boeing 757-23A
- Aircraft serial: 25490
- Aircraft time: 43,863 hours, 14,108 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 146N559010
- Condition: Corroded
- Location: Bs 4121
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO WEB AT BS 4121 RBL 67,  FOUND CORRODED,  UPPER RT CORNER.  REMOVED AND REPLACED THE WEB IAW  DRAWING 146N5590 REV E.
